# SDR AALA202205256638

- Difficulty date: May 23, 2022
- Submitted: May 25, 2022
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A300*
- Aircraft serial: 1666
- Aircraft time: 66,027 hours, 25,132 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1ST FLIGHT ATTENDANT REPORTED THAT 1L DOOR IS NOISY IN FLIGHT. MAINTENANCE FOUND THE L1 DOOR FORWARD SIDE SECOND FROM THE TOP DOOR STOP FITTING OUT OF RIG  DUE TO THE ADJUSTMENT BOLT LOOSE WITH DAMAGED THREADS. REPLACED BOLT AND ADJUSTED DOOR STOP FITTING  PER AMM 52-11-31 AND 52-11-00. A SATISFACTORY PRESSURIZATION TEST WAS ACCOMPLISHED PER AMM  05-53-00-780.
